Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

blueeyednycgal

Veteran Member
  • Total Reviews

    0
  • Content Count

    310
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About blueeyednycgal

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    NYC

Recent Profile Visitors

2773 profile views
  1. I have taken two full course of accutane in my late 20s. I am now over 30 and my oily, acne prone, troubled skin is back. It's so upsetting when you have had clear skin (finally) then are thrown right back into the trenches of acne. When you keep trying to figure out what to do, what not to do, what to eat or not eat, etc etc. The oil came back not even a year after stopping accutane. I am petite, I was on a very thorough course...it did not stop my oil or my acne post medication. Even t
  2. I feel your pain, it is frustrating. While on Accutane and shortly after I looked amazing. never once needed to blot oil or worry my make up would run off. it was fantastic, but i dont think i want to go through that again and put my body at that risk for even worse side effects down the road. I already have stomach pains/ibs from what i believe to be from tane. i have started the following routine in hopes that it will help from the inside out adn also on the outside..i will report my findings.
  3. I have been on 2 full courses of accutane. I am back to oily skin and hormonal break outs. I am on birth control I dont eat lots of red meat or dairy. I need this oil cycle to just stop, its so annoying! been off accutane a year. I am 31 years old, this is past puberty. so i have been told i have to try to use supplements, and the below seem to show up alot in searches what are you thoughts/experiences? b5? dht blockers? pumpkin seeds? saw palmetto? zinc? witch hazel
  4. So im back and i believe this will be my final month on accutane for GOOD! month 7, back down to 20mg a day. will help me to just slowly go over the medicine. this should be enough to get me at my dosage needd in total to work permanently. lets hope so. i dont think i can be on much more i can tell my mood has been different and i just want to not get so irritated by things lately and be back in the "mood" in teh bedroom too!!!
  5. I have neglected my blog for awhile, but figure I will pop back in since I am still on tane. I am half way thru my 6th month now and wish i didnt waste the first 3 months of my second course on only a low dose of 20mg i would have been done by now, but oh well. 40 mgs is bearable. only issue is chapped lips which is fine when i use aquaphor. skin is a little dry but nothing lotion doesnt fix i feel like ive lost a bit of my sex drive though. never really in the mood anymoer which sucks, tha
  6. So i went to my derm last week and we are sticking to another month of 40mg. She doesnt see the point to jump up to 60mg sicne i am pretty tiny. hoping that this is maybe only 2-3 more months and i can be done. anyone want to help me calculate how long i probably have left? dosage wise?
  7. So i am back to give an update. I have been on 40mg now for about 3 weeks. I go to my derm tomorrow for blood work and then nxt wweek for follow up to get next month's refill. I think the 40mg isnt so bad. It defnetly started to clear me up more than than the low dose 20mg. The pimples dont come a all and if one does i put a dab of differin on and voila its gone. though i am a little drier on my face but not much at all. the lips yeah they are dry but this is accutane people, i expect that. i e
  8. it sounsd to me like you need to have your dosage increased. your body might be getting used to the dose you have been at for three months. and you might want to talk about increasing it.
  9. So its been a week on 40mg. There was definetly differences in jumping up 20mg a day. My face got dry quick, like small patches around the nose and mouth. My nose inside feels drier and lips are drier, but overall not TOOOO bad. we shall see how this progresses. no new breakouts tho
  10. Happy holidays all, I am back, I went to my derm today and starting my fourth month on tane. Again, this is my second course and we wanted to do the low dose idea welll today i asked to get bumped up to 40mg instead of 20mg. i think being on for a year is just too long and thats how long it would take on 20mg a day. plus if i am having chaped lips and dry skin already why not just bump it up and go through it and get done faster. so today i go to fill out my prescription and do the 40mg a day.
  11. no going up like 10mg isnt a huge jump. 20 is a bit more of a jump. i noticed when i went from 40-60 my last time on tane, it was a huge diff. got so dry, cracking lips etc. but eventually you get used to it. i see my derm in 2 weeks so i am going to ask bout doing 40 but not doing it everyday.
  12. So its three months in and had a break out this week with little tiny bumps on my cheeks like near the cheekbone. maybe its because i slept in make up last few days, not a good idea. but def was a blow to the ego since ive been so clear recently. im considering asking my derm to go up to 40mg off and on with 20mg. meaning, dont do 40 everyday but swap out every other day wtih 40 and 20. i dont want to do 40 for the full month, bc i do plan to stay on low dose, and dont want crazy dry skin, but
  13. Still going strong on month 3. Nose is a bit dry and peeling here and there but otherwise going well. my body is really dry though, def using moisturizer for arms and legs. lips are ok, not bad at all. tired thouhg, very tired often. dry eyes too
  14. Must be pms but i got a few bumps that showed up. Good thing is they arent red or noticable like they used to be, and with a dot of differin gel they go away in 1-2 days. just dry up and are gone, thank the lord lol. Def must be the hormones or pms wondering if my dose needs to be upped next month to maybe 40mg...though dont erally want to go up. hmmm
×